# SDR C2XA11TY012

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 17,706 hours, 14,001 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47359713
- Part serial: 3070A3067A
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ACFT IN FLIGHT WHEN BAGGAGE SMOKE  ILLUMINATED IN FLIGHT.  THE CREW BLEW THE BOTTLE, ALSO HAD A ICIAS MESSAGE ON THE  MESSAGE OF SMOKE AS WELL.  ACFT WAS RELEASED ON MEL 26-23-00 CAT "C" AND MEL 26-15-00 CAT "C".  MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES IN THE BAGGAGE COMPARTMENT IAW AMM 26-23-01.  ALSO REMOVED AND REPLACED BOTH FORWARD AND AFT FIRE DETECTORS IAW AMM 26-15-01.  OPS CHECKED GOOD.  ACFT RELEASED BACK TO SERVICE.
